# SDR ASAA0410470

- Difficulty date: November 4, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655054012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AFT CARGO BAY U CHANNEL IN HAT STRINGER IS CRACKED.  REMOVED DAMAGED U CHANNEL, FABRICATED AND INSTALLED REPLACEMENT U CHANNEL IAW SRM.
